Switch to: References

Add citations

You must login to add citations.
  1. The theories of Baldwin–Shi hypergraphs and their atomic models.Danul K. Gunatilleka - 2021 - Archive for Mathematical Logic 60 (7):879-908.
    We show that the quantifier elimination result for the Shelah-Spencer almost sure theories of sparse random graphs \\) given by Laskowski extends to their various analogues. The analogues will be obtained as theories of generic structures of certain classes of finite structures with a notion of strong substructure induced by rank functions and we will call the generics Baldwin–Shi hypergraphs. In the process we give a method of constructing extensions whose ‘relative rank’ is negative but arbitrarily small in context. We (...)
    No categories
    Direct download (2 more)  
    Translate
     
     
    Export citation  
     
    Bookmark